| Model Number |
CC4204A |
| Medical Device Problem Code |
Device Operates Differently Than Expected (2913)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
04/17/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Collamer® ultraviolet-absorbing posterior chamber single piece foldable intraocular lens device evaluation: returned product evaluation found lens was returned in liquid, in a lens vial.Visual inspection found one haptic torn, missing piece of one haptic and clear residue on lens.(b)(4).Work order search: no similar claims were reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter stated that a cc4204a, +22.0 diopter, single piece collamer lens tore during insertion into the patient's right eye.The lens was removed and replaced with the backup lens.There was an enlargement of the incision and no sutures were used.The reporter stated the nanopoint injection system was used.
Additional Manufacturer Narrative
Sdevice evaluation: conclusion - the root cause maight be a pinched haptic.This can be rooted by the loading process of the iol into the cartridge.Before closing the user has to ensure the right positioning of the optic and check that the haptics are positioned underneath the folding-support of the loading chamber.The position has to be controlled during the closing procedure by help of a sterile forceps.(b)(4).